DocServer

Fixed point theorems for mappings of asymptotically nonexpansive type.

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). 1085 - 1091. ISSN 0362-546X

[img]
Preview
PDF
Download (242Kb) | Preview

    Abstract

    The purpose of this paper is to provide fixed point theorems for asymptotically nonexpansive type mappings in a Banach space with uniform normal structure.

    Item Type: Article
    Uncontrolled Keywords: Fixed point, asymptotically nonexpansive type mapping, uniform normal structure
    Subjects: 47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    Faculty: UNSPECIFIED
    Depositing User: Mr Christopher Maitland
    Date Deposited: 07 Apr 2011 10:42
    Last Modified: 07 Apr 2011 10:42
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/858

    Actions (login required)

    View Item